IJPAM: Volume 67, No. 1 (2011)

WEIGHTED COMPOSITION OPERATORS AND
HYPERCYCLICITY

B. Yousefi
Department of Mathematics
Payame-Noor University
Shahrake Golestan, P.O. Box 71955-1368, Shiraz, IRAN
e-mail: [email protected]


Abstract.In this paper we give some sufficient conditions for the adjoint of a weighted composition operator on a Banach function space to be hypercyclic.

Received: November 3, 2010

AMS Subject Classification: 47B37, 47B33

Key Words and Phrases: hypercyclic vector, hypercyclicity criterion, weighted composition operator, multiplication operator

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2011
Volume: 67
Issue: 1